# SDR TRAX200800377

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 14,292 hours, 10,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE IN MAIN AVIONICS BAY JUST FWD OF DOOR CUTOUT FS 364.00 AT STR 27 (MARKED).   C/W REPAIR ON CORROSION DAMAGE IN MAIN AVIONICS BAY FWD OF DOOR  CUT OUT.
